MAUDE Adverse Event Report: TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER; IMPLANT, DERMAL, FOR AESTHETIC USE

TIGER AESTHETICS MEDICAL LLC BELLAFILL DERMAL FILLER; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number GBF058
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 03/06/2026, injector reported severe allergic reaction after off-label injection of bellafill dermal filler in the temple area.Further information was provided on 04/04/2026 that the allergy had settled after medical intervention.
 
Additional Manufacturer Narrative
On 03/06/2026, injector reported severe allergic reaction after off-label injection of bellafill dermal filler in the temple area.Per bellafill inidications for use "bellafiil is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek".Doctor states that patient was also injected in the same area with other dermal filler, teosyal.The maker of this other dermal filler will be contacted to be notified of this event.Further information was provided on 04/04/2026 that the allergy had settled after medical intervention.B3: date of event - 04/04/2026: date doctor reported medical intervention.B7: patient had teosyal dermal filler in the same areas.G3: date received by manufacturer: 04/04/2026, date doctor reported medical intervention d9: device not available for evaluation.Bellafill syrenges are single use devices that are typically discarded after use.Per bellafill ifu; "the syringe and any unused material should be discarded after a single treatment visit." bellafill indications for use: bellafill® is indicated for the correction of nasolabial folds and moderate to severe, atrophic, distensible facial acne scars on the cheek in patients over the age of 21 years.

Brand Name
BELLAFILL DERMAL FILLER
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
TIGER AESTHETICS MEDICAL LLC
5870 pacific center blvd.
san diego CA 92121
Manufacturer (Section G)
TIGER AESTHETICS MEDICAL LLC
5870 pacifica center blvd
san diego CA 92121
Manufacturer Contact
mauricio torres
5870 pacific center blvd
san diego, CA 92121
MDR Report Key25070961
Report Number3003707320-2026-00003
Device Sequence Number16069990
Product Code LMH
UDI-Device Identifier10350224000025
UDI-Public(01)10350224000025(17)270512(10)F251074
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGBF058
Device Catalogue NumberGBF0508
Device Lot NumberF251074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEOSYAL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexUnknown